# SDR SWAA2013080618852

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 30,310 hours, 13,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 851677
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD AFT FACING EMERGENCY EXIT COVER MISSING AT ROW 1.  INSTALLED LIGHT ASSEMBLY IAW AMM.
